# SDR LR7A08059

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 3417493
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5321, FOUND FUSELAGE EXTERIOR UPPER SKIN STIFFENER CRACKED AT FS 1039, WL286, BL0.0.  REPAIR ACCOMPLISHED BY FABRICATING AND REPLACING STIFFENER IAW SMP583 CHAP 51-60 AND 51-70.
